# SDR SWAA2022041882843

- Difficulty date: March 12, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H SIDE STA 500D S-19R GUSSET BRACKET CRACK. / [01] REMOVED AND REPLACED FWD CARGO COMP. R/H SIDE STA 500D S-19R GUSSET PER B737-700 SRM51-40-02-0G-0;[02] TIO CORRECT STEP #1 - WRITTEN IN ERROR;[03] REMOVED FWD CARGO R/H SIDE GUSSET AT STR 19R PER B737-700 SRM 51-40-02-0G-0;[04] VERIFIED STEP #2 AND #3. OK TO INSTALL NEW GUSSET.;[05] INSTALLED NEW FWD CARGO R/H SIDE GUSSET AT STR 19R PER B737-700 SRM 51-40-02-0G-0. PERFORMED BY RAFAEL S #35342;[06] VERIFIED PART.;[07] VERIFIED STEPS 5 AND 6.
